Electron. J. Diff. Equ., Vol. 2010(2010), No. 57, pp. 1-12.

Solvability of a nonlinear third-order three-point general eigenvalue problem on time scales

Kapula. R. Prasad, Nadakuduti V. V. S. S. Narayana

We study the existence of eigenvalue intervals for the third-order nonlinear three-point boundary value problem on time scales satisfying general boundary conditions. Values of a parameter are determined for which the boundary value problem has a positive solution by utilizing a fixed point theorem on a cone in a Banach space.

Submitted November 30, 2009. Published April 23, 2010.
Math Subject Classifications: 34B99, 39A99.
Key Words: Time scales; boundary value problem; eigenvalue interval; positive solution; cone.

Show me the PDF file (225 KB), TEX file, and other files for this article.

Kapula R. Prasad
Department of Applied Mathematics, Andhra University
Visakhapatnam, 530 003, India
email: rajendra92@rediffmail.com
Nadakuduti V. V. S. Suryanarayana
Department of Mathematics, VITAM College of Engineering
Visakhapatnam, 531 173, India
email: suryanarayana_nvvs@yahoo.com

Return to the EJDE web page